David Krejcirik's page:

Works citing   [ESAIM: Control, Optimisation and Calculus of Variations 15 (2009) 555-568]

  1. O. Olendski and L. Mikhailovska:
    Theory of a curved planar waveguide with Robin boundary conditions,
    Phys. Rev. E 81 (2010), Art. No. 036606.

  2. C. Cacciapuoti and D. Finco:
    Graph-like models for thin waveguides with Robin boundary conditions,
    Asympt. Anal. 70 (2010), 199-230.

  3. C. R. de Oliveira:
    Quantum singular operator limits of thin Dirichlet tubes via Gamma-convergence,
    Rep. Math. Phys. 67 (2011), 1-32.

  4. D. Borisov and G. Cardone:
    Complete asymptotic expansions for eigenvalues of Dirichlet Laplacian in thin three-dimensional rods,
    ESAIM: Control, Optimisation and Calculus of Variations 17 (2011), 887-908.

  5. C. R. de Oliveira and A. A. Verri:
    On the spectrum and weakly effective operator for Dirichlet Laplacian in thin deformed tubes,
    J. Math. Anal. Appl. 381 (2011), 454-468.

  6. D. Borisov and G. Cardone:
    Planar waveguide with "twisted" boundary conditions: Small width,
    J. Math. Phys. 53 (2012), art. no. 023503.

  7. G. Bouchitte, L. Mascarenhas and L. Trabucho:
    Thin waveguides with Robin boundary conditions,
    J. Math. Phys. 53 (2012), Art. No. 123517.

  8. S. Jimbo and K. Kurata:
    Asymptotic Behavior of Eigenvalues of the Laplacian on a Thin Domain under the Mixed Boundary Condition,
    Indiana Univ. Math. J. 65 (2016), 867-898.

  9. K. Pankrashkin and N. Popoff:
    An effective Hamiltonian for the eigenvalue asymptotics of the Robin Laplacian with a large parameter,
    J. Math. Pures Appl. 106 (2016), 615-650.

  10. T. Yachimura:
    Two-phase eigenvalue problem on thin domains with Neumann boundary condition,
    Differ. Integral. Equ. 31 (2018), 735-760.

  11. A. Kachmar and N. Raymond:
    Tunnel effect in a shrinking shell enlacing a magnetic field,
    Rev. Mat. Iberoam. 35 (2019), 2053-2070.

  12. A. F. Rossini:
    On the spectrum of Robin Laplacian in a planar waveguide,
    Czechoslovak Math. J. 69 (2019), 485-501.

  13. A. Gaudiello, D. Gomez, M.-E.Perez-Martinez:
    Asymptotic analysis of the high frequencies for the Laplace operator in a thin T-like shaped structure,
    J. Math. Pures Appl. 134 (2020), 299-327.

Last modified: 21 May 2019